# SDR A6WA2017050544983

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 32,946 hours, 31,652 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH AUTOPILOT ENGAGED AT FL 250, RECEIVED A PRESISTANT UNCOMMANDED YAW.  COMPLIED WITH QRH, CONDITION PRESISTED, DIVERTED.  YAW BECAME MORE PRONOUCED AT SLOWER AIRSPEEDS.
